# SDR USAA2013040100025

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 38,147 hours, 21,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE R1 DOOR HARD TO OPEN.  MAINTENANCE FOUND R1 GIRT BAR OUT OF POSITION.  REPOSITION GIRT BAR R1 DOOR.  OPS CHECK NORMAL PER AMM 52-20-00.  R1 DOOR OPS CHECK GOOD.
